# SDR DALA2023111609464

- Difficulty date: November 15, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N333DX
- Make and model: Airbus A321-211
- Aircraft serial: 8026
- Aircraft time: 18,105 hours, 7,875 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3033 R/H O/B FLAP I/B GUIDE ROLLER HAS EXCESSIVE PLAY AND IS GROOVED. CORRECTIVE ACTION: REMOVED AND REPLACED RIGHT O/B FLAP I/B GUIDE ROLLER IAW A321 AMM 57-53-21 AND ADJUSTED IAW A321 AMM 27-54-62. OK FOR SERVICE. (0066102)
